Volume 37 (1994)


1 (April), 2 (August), 3 (December)

Tsutaya, K.;
Global Existence and the Life Span of Solutions of Semilinear Wave Equations with Data of Non Compact Support in Three Space Dimensions
pp. 1--18.
Bardi, M. and Soravia, P.;
A Comparison Result for Hamilton-Jacobi Equations and Applications to Some Differential Games Lacking Controllability
pp. 19--43.
Zou, X.;
Comparison Theorems Concerning the Oscillation of Higher Order Functional Differential Equations with Middle Terms
pp. 45--57.
Nishioka, K.;
Painleve-Umemura Extensions
pp. 59--64.
Mizutani, Y.;
On the Holder Continuous Solutions of the Dirichlet Problem for Degenerate Quasi-Linear Elliptic Equations
pp. 65--79.
Narukawa, K. and Suzuki, T.;
Nonlinear Eigenvalue Problem for a Modified Capillary Surface Equation
pp. 81--100.
Conti, G, Nistri, P. and Zecca, P.;
Non Convex Set-Valued Systems in Banach Spaces
pp. 101--114.
Burton, T. and Zhang, B.;
Boundedness and Periodicity in a Wave Equation with a Delay
pp. 115--153.
Sakata, S.;
On the Existence of Periodic Solutions of a Lienard System
pp. 155--174.
Maruo, K.;
Existence of Solutions for Wave Equations with Time Dependent Subdifferentials
pp. 175--194.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles